I wouldn't doubt it. You should ask your doctor though. It may be caused if you use Tylenol or other mediactions too, a simple reaction of not mixing well with other medications. But just to be safe I would go talk to a doctor about it.
ANY medication you take has the potential for side effects. Everyone has different body chemistry and you should ask your doctor or your pharmacist. Yourdoctor may choose to try a different dose or different medication. Follow thedirections carefully!!
Yes, skin rash is one of the most common side effects of Wellbutrin XL or SR. It's something you should bring up with your doctor. It is however listed as one of the most common side effects of this medication.. it's treatable.
What type of rash does strattera cause
It is unknown why Wellbutrin causes nightmares. The cause of nightmares, whether induced by medication or not, has not been found.
Wellbutrin is an anti depressant, but it does have some potential side effects
can acupuncture cause a rash
Yes, it can cause irritability.
Can smoking herion cause skin rash
Yes, acupuncture can cause rash & hives.
Yes if you are allergic to strawberries, it can cause a rash.
Chlamydia does not typically cause a rash. If you are at risk for STDs and have a rash, see your health care provider for diagnosis and treatment.
Some STDs can cause a rash on your buttocks. These include herpes, molluscum, and genital warts. More rarely, syphilis and gonorrhea can cause a rash.
Disseminated gonorrhea can cause a rash with joint pain.
yes, poison ivy can cause a rash when it makes contact with skin
A rash may occur
A rash may occur
Anxiety is one of the possible side effects of wellbutrin. However, it may go away after you have taken wellbutrin for a while and as your body gets used to the medication.
NO, Nyquil should not cause a rash. If it does then medical attention should be sought out immediately!
Moth balls should not cause a rash just from touching the outside of it. If you cut on open and handle it for a while, it could cause a rash on sensitive skin.
Yes it can.
Gonorrhea can cause a rash if left untreated (disseminated gonorrhea). Syphilis can cause a rash in the second stage. Reiter's syndrome, which sometimes follows chlamydia, can cause a rash. Trichomoniasis can cause a rash in the genital area due to irritation from the infection. While not the kind of red eruption we think of as a "rash," warts, molluscum, and herpes can be skin problems caused by STDs.
Molluscum, genital warts, genital herpes, and syphilis can cause a rash on your penis.
No - but it can cause you to act like a rash red-neck...
an infection could cause the child to peel and have a rash.